MathSciNet Relay Station
MathSciNet bibliographic data
MR385995 60G15 (60B05 60G50)
Jain, Naresh C.; Marcus, Michael B. Integrability of infinite sums of independent vector-valued random variables. Trans. Amer. Math. Soc. 212 (1975), 1–36.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement